MAUDE Adverse Event Report: BECTON DICKINSON & CO. (Sparks) BD Totalys SlidePrep; Processor, Cervical Cytology Slide, Automated

BECTON DICKINSON & CO. (Sparks) BD Totalys SlidePrep; Processor, Cervical Cytology Slide, Automated
Catalog Number 491346
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of one (1) bd totalys¿ slideprep, cellular contamination was observed on patient sample slides, with the potential for cross-contamination between samples.There was no health impact or consequence reported.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
BD Totalys SlidePrep
Common Device Name
Processor, Cervical Cytology Slide, Automated
Manufacturer (Section D)
BECTON DICKINSON & CO. (Sparks)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (Sparks)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
+1(410)316-4000
MDR Report Key50839339
Report Number1119779-2026-01955
Device Sequence Number18711659
Product Code MKQ
UDI-Device Identifier00382904913465
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P970018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number491346
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown